# SDR I5EA2018102400001

- Difficulty date: October 23, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N314XA
- Make and model: Boeing 737484
- Aircraft serial: 25314
- Aircraft time: 62,114 hours, 38,662 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 1465C
- Condition: Unserviceable
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: I, O

## Discrepancy

AT FL320, CABIN ALT WARNING HORN, PERFORMED QRH PROCEDURE, DESCEND TO 10,000, RETURN TO GSO. AT CRUISE PRIOR TO PRESSURE LOSS RT PNEUMATIC PRESSURE 50 PSI, LEFT PNEUMATIC PSI 10. REMOVED AND REPLACED NR 1 ENG BLEEP AIR REGULATOR, NO LEAKS NOTED, OPERATIONAL TEST GOOD IAW AMM 36-11-16.
